Fexofenadine tablet for symptomatic relief of hayfever allergies (sneezing, itchy and runny nose, itchy throat, itchy and watery eyes). Also relieves symptoms of itchy skin rash/hives and swelling.
Avialable in 10 or 30 tablets
Ingredients:��Each tablet contains fexofenadine 180mg. Gluten and lactose free.
Suitable for adults and children over 12 years.